2017
Том 69
№ 7

All Issues

Volume 40, № 1, 1988

Article (Ukrainian)

Constructive presentation of classes of harmonic functions with singularities on a quasiconformal arc

Andrievskii V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 1. - pp. 3-7

Article (Ukrainian)

Positive spaces of boundary values and sectorial extensions of a nonnegative symmetric operator

Arlinsky Yu. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 1. - pp. 8-14

Article (Ukrainian)

Approximate computation of scalar products

Babenko V. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 1. - pp. 15-21

Article (Ukrainian)

A maximum principle for nonregular elliptic differential equations in a Hilbert space of countable dimension

Bogdanskii Yu. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 1. - pp. 21-25

Article (Ukrainian)

Properties of a walk on an ergodic Markov chain

Bratiichuk N. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 1. - pp. 25-31

Article (Ukrainian)

Limiting normalized spectral functions of a pencil of self-adjoint random matrices

Girko V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 1. - pp. 31-39

Article (Ukrainian)

A special polynomial basis of a space of analytic functions

Gorgula V. I., Nagnibida N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 1. - pp. 39-42

Article (Ukrainian)

Some stabilization theorems for solutions of the Cauchy problem for Shilov-parabolic systems in classes of generalized functions

Gorodetskii V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 1. - pp. 43–48

Article (Ukrainian)

Construction of periodic solutions of second-order differential and integrodifferential wave equations

Gromyak M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 1. - pp. 48-53

Article (Ukrainian)

Linearly convex regions with smooth boundaries

Zelinskii Yu. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 1. - pp. 53–58

Article (Ukrainian)

Periodic groups in which all reducible pd-subgroups are normal

Liman F. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 1. - pp. 58-61

Article (Ukrainian)

Construction of periodic solutions of nonlinear systems in critical cases

Boichuk A. A., Lykova O. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 1. - pp. 62-69

Article (Ukrainian)

Dissipative actions and almost-periodic representations of Abelian semigroups

Lyubich Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 1. - pp. 70-74

Article (Ukrainian)

Applications of Tauberian theorems with remainder for the Laplace transform in probability theory

Mel'nik V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 1. - pp. 74-79

Article (Ukrainian)

Kolmogorov equation for solutions of Cauchy problems for a class of linear evolution equations

Mestechkina T. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 1. - pp. 80-84

Article (Ukrainian)

Complexity of the problem of finding the solutions of fredholm equations of the second kind with smooth kernels. I

Pereverzev S. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 1. - pp. 84-91

Article (Ukrainian)

Zeros and unities of entire functions of finite order

Sodin M. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 1. - pp. 91-95

Article (Ukrainian)

Constructive instability of equilibrium of autonomous systems

Sosnitskii S. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 1. - pp. 95-101

Article (Ukrainian)

Behavior of the group of deviations on sets of (ψ, β)-differentiable functions

Pachulia N. L., Stepanets O. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 1. - pp. 101-105

Article (Ukrainian)

Expansion in eigenfunctions of families of commuting operators and representations of commutation relations

Berezansky Yu. M., Ostrovskii V. L., Samoilenko Yu. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 1. - pp. 106-109

Article (Ukrainian)

Almost-periodic dissipative actions of semigroups

Vu Kuok Fong

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 1. - pp. 110-113

Article (Ukrainian)

Mathematical description of a charged-particle system near a porous membrane

Gorunovich V. V., Rebenko A. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 1. - pp. 114-117

Article (Ukrainian)

Existence theorem for the proximate order of analytic functions

Kasana H. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 1. - pp. 117-121

Article (Ukrainian)

A nonlocal stefan-type problem for a first-order hyperbolic system

Kirilich V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 1. - pp. 121-124

Article (Ukrainian)

Approximate solving of singular integral equations of the first kind by the method of orthogonal polynomials

Noreddin M. M., Tikhonenko N. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 1. - pp. 124-127

Article (Ukrainian)

A test of balance of a locally compact group

Pestov V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 1. - pp. 127-129

Article (Ukrainian)

Morse numbers and minimal morse functions on nonsimply connected manifolds

Sharko V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 1. - pp. 130–131

Article (Ukrainian)

Dirichlet problem for the operator of the theory of elasticity

Bulavenko E. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 1. - pp. 683–690